# SDR ASAA2025070759333

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1671 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT BATT PWR SUPPLY AT M1671 IAW B737NG AMM 33-51-06-960-806. OPS CK GOOD. (S/N 113358)
